MathSciNet Relay Station
MathSciNet bibliographic data
MR1927431 16W30 (16W55)
Scheunert, M.; Zhang, R. B. The general linear supergroup and its Hopf superalgebra of regular functions. J. Algebra 254 (2002), no. 1, 44–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement